본문 바로가기
KERD
논문KCI 등재

Levosulpiride 복용 이후 발생한 고프로락틴혈증 및 그 인과성 분석: 지역약국에서 보고된 부작용 증례

Hyperprolactinemia after taking Levosulpiride and its Causality Assessment: An Adverse Event Reported by a Community Pharmacy

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류약학

초록

Levosulpiride is one of the most frequently prescribed medicines in Korea. An adverse drug reaction (ADR) after takinglevosulpiride was reported at a community pharmacy in Korea. A 31-year-old woman reported the symptoms of lactation andamenorrhea after taking levosulpiride; an evaluation of whether these symptoms were caused by the medication was thereforenecessary. Several tools can be used to determine if the ADR resulted from the administered drug or other factors, including theWorld Health Organization-Uppsala Monitoring Centre (WHO-UMC) criteria, the Naranjo scale, and the Korean causality assessmentalgorithm (Ver. 2). The causality was evaluated as “possible” by the WHO-UMC and Naranjo scales, but as “probable” by theKorean causality assessment algorithm (Ver. 2). In conclusion, the information provided did not indicate definite causality and therewere slight differences in the results obtained from each assessment method.

Abstract

Levosulpiride is one of the most frequently prescribed medicines in Korea. An adverse drug reaction (ADR) after takinglevosulpiride was reported at a community pharmacy in Korea. A 31-year-old woman reported the symptoms of lactation andamenorrhea after taking levosulpiride; an evaluation of whether these symptoms were caused by the medication was thereforenecessary. Several tools can be used to determine if the ADR resulted from the administered drug or other factors, including theWorld Health Organization-Uppsala Monitoring Centre (WHO-UMC) criteria, the Naranjo scale, and the Korean causality assessmentalgorithm (Ver. 2). The causality was evaluated as “possible” by the WHO-UMC and Naranjo scales, but as “probable” by theKorean causality assessment algorithm (Ver. 2). In conclusion, the information provided did not indicate definite causality and therewere slight differences in the results obtained from each assessment method.

참고문헌 (11)

  1. Kuchay MS, "Levosulpiride and Serum Prolactin Levels", Indian J End Metab, 21, pp.355~358 (2017)[DOI]
  2. "Levosulpiride Label"[URL]
  3. "FDA Approved Drug Products"[URL]
  4. "Medicine Label"[URL]
  5. Hankyoreh, "The mean number of prescribing medicines is four which is doulble of the U.S.; caused by unrestricted prescribing for antipeptic agents", ~
  6. "Korean Pharmaceutical Association"[URL]
  7. Rehan HS, "Causality assessment of spontaneously reported adverse drug events: Comparison of WHO-UMC criteria and Naranjo probability scale", Int J Risk Saf Med, 19(4), pp.223~227 (2007)
  8. Belhekar MN., "A study of agreement between the Naranjo algorithm and WHO-UMC criteria for causality assessment of adverse drug reactions", Indian J Pharmacol, 46, pp.117~120 (2017)
  9. Majumdar A, "Hyperprolactinemia", J Hum Reprod Sci, 6, pp.168~175 (2013)[DOI]
  10. Korea Institute of Drug Safety & Risk Mangement, "Korean Pharmaceutical Association", News Letter for Regional Pharmacovigillance Center, ~ (2017)
  11. Kyung EJ, "Evaluation of adverse reactions to contrast media in the hospital", Briti J Radiol, 86 (2013)

관련 논문AI추천

이 간행물의 다른 논문 (10건)